MAUDE Adverse Event Report: SYNTHES GMBH 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 255MM-STERILE; NAIL, FIXATION, BONE

SYNTHES GMBH 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 255MM-STERILE; NAIL, FIXATION, BONE
Catalog Number 04.034.431S
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and / or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the implant box was labelled according to the intended specification, and the sterile packaging was intact and properly sealed.However, upon opening, the contents did not match the product label, resulting in an incorrect implant being supplied.This forced the surgeon to use a longer nail than intended.No surgical delay.Procedure was completed successfully.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6: the product was not returned to j&j medtech orthopaedics, however photos were provided for review.The employee scans the processing end time in the clean room.In order to close the production order and release it for the next process step (release is done in the erp), the employee needed to go to another table and scan the batch record.Here the batch record is separated from the products.In order to close the clean room process step, the employee had to take the batch record away from the products, bring it to another scanning work station.She might have taken 2 batch records at the same time to this scanning work station and upon return might have mixed up / wrongly allocated the two batch records to the products.This implies subsequent mistakes in label verification during final packaging.The supplier site accepts this complaint as manufacturing related.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the expert tn ø10 w/prox-bend cann l255 tan would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot part:04.034.431s lot:282l802 manufacturing site: werk selzach supplier: (b)(4) release to warehouse date: 06 mar 2024 expiration date: 01 mar 2034.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Part: 04.034.431 synthes lot:h109395 supplier lot:h109395 release to warehouse date: may 20, 2016 manufactured by: synthes monument.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 255MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22912613
Report Number8030965-2025-08837
Device Sequence Number9055303
Product Code JDS
UDI-Device Identifier10886982095183
UDI-Public(01)10886982095183(17)340301(10)282L802
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.034.431S
Device Lot Number282L802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown